Extension of separately holomorphic functions—a survey 1899–2001

Volume 80 / 2003

Peter Pflug Annales Polonici Mathematici 80 (2003), 21-36 MSC: 32D15, 32D10. DOI: 10.4064/ap80-0-1

Abstract

This note is an attempt to describe a part of the historical development of the research on separately holomorphic functions.

Authors

  • Peter PflugFachbereich Mathematik
    Carl von Ossietzky Universität Oldenburg
    Postfach 2503
    D-26111 Oldenburg, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image